# SDR 95ZZZX6295

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Part time: 20,656 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TPA/TLH - FLT 3040 - THE LANDING GEAR WOULD NOT EXTEND AFTER SELECTED DOWN UPON APPROACH.  THREE RED UNSAFE LIGHTS ILLUMINATED.  THE CREW PERFORMED ALTERNATE GEAR EXTENSION AND LANDED IN TLH WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE.
